# SDR SWIA202162977

- Difficulty date: October 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART E (LHS) !EA 2ND O/S FASTENER (HST411-10) WAS FOUND IN HOLE #14, HOLE DIA. IS .3400 WITH NO DEFECTS NOTED, HOLE #16 AND HOLE #18 SHOWS CRACK INDICATIONS.    (C-CHECK RO 12-4-2021)    COMPLIED WITH MHIRJ REO 601R-57-21-3533 REV -- DATED 2021-11-15 AND RIL 3690 REV NC. / COMPLIED WITH TASK CARD 51-900-1003-SKY / LEAK CHECK GOOD
